Journal of Mathematical Physics, Analysis, Geometry
2018, vol. 14, No 1, pp. 54-66   https://doi.org/10.15407/mag14.01.054     ( to contents , go back )
https://doi.org/10.15407/mag14.01.054

The Interaction of the Maxwell Flows of General Form for the Bryan{Pidduck Model

O.O. Hukalov

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Nauky Ave., Kharkiv, 61103, Ukraine
E-mail: hukalov@ilt.kharkov.ua

V.D. Gordevskyy

V.N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv, 61022, Ukraine
E-mail: gordevskyy2006@gmail.com

Received September 6, 2016, revised December 2, 2016

Abstract

The interaction between the two Maxwell flows of general form in a gas of rough spheres is studied. The approximate solution of the Bryan–Pidduck equation describing the interaction is a bimodal distribution with specially selected coefficient functions. It is shown that under certain additional conditions imposed on these functions and hydrodynamic parameters of the flows, the norm of the difference between the parts of the Bryan–Pidduck equation can be arbitrarily small.

Mathematics Subject Classification 2000: 76P05, 45K05, 82C40, 35Q55.
Key words: rough spheres, Bryan–Pidduck equation, error, Maxwellian flows, bimodal distribution, hydrodynamic parameters.

Download 354123 byte View Contents